Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: O. F. G. Schilling
Title: The theory of valuations
Additional book information: (Mathematical Surveys, no. 4.) New York, American Mathematical Society, 1950. 8+253 pp. $6.00.

Review Information:

Reviewer: G. Hochschild
Journal: Bull. Amer. Math. Soc. 57 (1951), 91-94
DOI: https://doi.org/10.1090/S0002-9904-1951-09464-1